GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Back to Search Results |
| Model Number |
FGS-0109 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
| Date of Event |
02/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient who had the patency capsule 2 weeks ago has still got the patency in the small bowel.It was thought on x-ray that the patency was in the rectum, so they went ahead and had the capsule endoscopy but got held up behind a stricture probably in a loop of small bowel sitting over the rectum.The patency was seen thru the capsule endoscopy, squashed down but still there.It was also reported that the pillcam capsule was also retained.The patient is due for surgery to remove the stricture, patency capsule and pillcam.